# SDR USAASB96188

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- Engine: Cfmint CFM563B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Birdstrike
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

SAT - FL 1594 - DURING TAKEOFF RUN AT 120 KNOTS, THE NR 2 ENGINE STRUCK AND INJESTED A LARGE BIRD.  VIBRATION ROSE TO 4.5 ON THE NR 2 ENGINE.  FLIGHT RETURNED TO FIELD AT SAT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED INLET AND FOUND BLADE NR 34 DAMAGED.  REPLACED SAME, ALONG WITH OPPOSING BLADE NR 15 PER JOB CARD.  RAN ENGINE, ALL PARAMETERS NORMAL.  (M)
